Advil Children's Liquid Suspension Fruit Flavored 4oz 305730170307A428

  • Sale
  • Regular price $13.49


For ages 2-11 years

Children's Advil® Fever Reducer Pain Reliever.

Ibuprofen 100mg

  • Fruit Flavored Liquid.
  • Alcohol Free.
  • Lasts up to 8 Hours.

Long Lasting:  Up to 8 hours of fever relief.

Great Convenience:  Long duration means fewer doses needed per day.


Suggested Use:

  • Use this product only with chart provided.
  • Find right dose on chart below. If possible, use weight to dose; otherwise use age.
  • Measure dose with cup provided. Do not discard the measuring cup.
  • Repeat dose every 6-8 hours if needed.
  • Do not use more than 4 times a day.
  • If stomach upset occurs while taking this product, give with food or milk. 

Active Ingredients: Each teaspoonful (5mls) contains: Ibuprofen (100 mg, Fever reducer/pain reliever)

Inactive Ingredients: Artificial Flavor, Carboxymethylcellulose Sodium, Citric Acid, Edetate Disodium, FD&C Red 40 (CI 16035), Glycerin, Microcrystalline Cellulose, Polysorbate 80, Water (Purified), Sodium Benzoate, Sorbitol Solution, Sucrose (Sugar), Xanthan Gum

Other Ingredients: N/A